1st month: 60mg/day
2nd month: 80mg/day
What a first MONTH! I got all the classic side effects and it was only the first month:eczema on my right hand, bloody nose, flaky skin on face, and little cold sores on my lips! I stopped taking accutane for seven days, took it for two days, and stopped taking accutane again for two days but i finished first month.
I did get pimples during the first month but not as much as some people have. When i stopped taking accutane for a week my skin got less flaky and some nonvisible oil returned. Currently right now i have two red spots that are trying to form on my left cheek and just popped a big cyst on my right cheek. It wouldn't stop oozing with blood. I know they say you shouldn't pop your pimples but what else are you supposed when it's not gonna shrink and ready to come out by itself at moment's notice.
Also, i have been drinking the first month, twice i got really drunk. This was mostly when i stopped taking accutane. Still it was absolutely stupid. Won't anymore until a month after i stop accutane.
I've cut down on works hrs because of these darn side effects. I was gonna put some pictures but what's the point it's not like you people looking at it is gonna make things better. This is the accutane talking perhaps.
Right now my lips are feeling fine, there's no little cold sores, so i resumed month two. i don't know if it will come back but i have a new regimen that hopefully works. But if i had such a awful first month what will happen now that i am doing 80mg/day?